# SDR IPXA10560528

- Difficulty date: May 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE MAIN CARGO BAY  FRAME INNER FLANGE HAS A SCREW GOUGE BS1280, STR15R.  REPAIRED MAIN CARGO BAY FRAME INNER FLANGE SCREW GOUGE IAW SRM53-00-07-1A, SRM 51-10-02-05, SRM 51-40-05-0G, ER 10-2810.
